# SDR UALA2013061304104

- Difficulty date: June 12, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 65,093 hours, 22,752 cycles
- Engine: Pwa PW2040
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR HAS THREE LEAKS AROUND DOOR WHEN PRESSURIZED,  ONLY LOWER LEAK MAKES HISSING SOUND.  ACCOMPLISHED REPAIR IAW AMM AND PRESSURIZED. NO AIR LEAK NOISES NOTED PRESSURIZED TO 6. 0 DIFFERENTIAL PRESSURE.
